# SDR USAA2013080600007

- Difficulty date: July 10, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FOUND CORROSION ON LOWER SILL BETWEEN FR66 TO FR68, S23R.  REPLACED LOWER SILL IAW SRM 51-42-11 & EA 504251.
